# SDR DALA14036143221

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,140 hours, 31,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frame 68 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE CRACK WAS FOUND AT LT AFT PASSENGER DOOR CUT-OUT AT FRAME 68 AND AT STRINGER 8L.  REPAIRED IAW ERA 526355-14, SECT I.  ERA 526355-14 SECTION I.
